# SDR USAA060103

- Difficulty date: January 20, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- Aircraft time: 64,774 hours, 64,774 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1360 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1360 S27R CRACKED.  REMOVED DAMAGED AREA, FABRICATED DOUBLER PER SRM 53-00-01, 51-40-02, 51-20-01, DEFECT SIZE: 1 INCH
